Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Is it normal to have irregular periods after delivery ?

I had my baby about a month and half ago. I had a heavy period for 1 week 2 weeks ago and just began bleeding again today. Is this normal?
Asked On : Sun, 5 Jun 2011
Answers:  2 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
As u r feeding the baby.
Feeding increases the hormone prolactin in the body which suppresses the hormones responsible for menses.
So feeding will either cause irregular menses or ammenorrroeah.
But still if u have doubt of pregnancy .
Get a pregnancy test done and pelvic scan done.
If it is positive then u can continue your pregnancy by consulting your gynaec.
take some medications from ur gynaec to reduce bleeding.
irregularbleeding is absolutely normal post delivery.

Answered: Thu, 26 Jul 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
thanks for query,
initially after delivery period can be delayed and may be more irregular.
so nothing to worry.
ok and bye.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor